Vol. 78, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Denting points in Bp

Joseph A. Cima and James Warren Roberts

Vol. 78 (1978), No. 1, 41–45
Abstract

It is shown that in the weighted Bergmann space Bp of analytic functions all points of the unit sphere are denting points of the unit ball.

Mathematical Subject Classification 2000
Primary: 46E15
Milestones
Received: 9 August 1977
Published: 1 September 1978
Authors
Joseph A. Cima
James Warren Roberts